Help Vitamins effect stomach

Discussion in 'Fibromyalgia Main Forum' started by jgcd11, Apr 30, 2006.

  1. jgcd11

    jgcd11 New Member

    Can some please help me? Has anyone experienced severe gastric pain from taking vitamins like B12,Vitamin D, Viactiv or other vitamins. I have been suffering for weeks and thought I had an ulcer. Doctor put me first on prilosec and now on perscription nexium which isn't helping. Went on line and checked out these and found out that the calcium in the viactiv brings on bloating, gas, and constipation as well as gastric upset. Could this all be part of the fibro as well? Looking forward to hearing from anyone concerning this. I just feel miserable all the time. Thanks for listening. Jgcd11
  2. mrpain

    mrpain New Member

    All I can add is that B-12 causes my skin to break out in a rosacea condition. I too, looked it up on google and that is exactly what it said under vitamins and supplement reactions. Obviously it only happens in a small percentage of people..